# SDR COMA0460297

- Difficulty date: May 6, 2004
- Submitted: May 10, 2004
- Operation: Air carrier
- Aircraft: N805CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7354
- Aircraft time: 11,008 hours, 10,167 cycles
- System (JASC): 2760 · Drag Control System
- Part: Control Unit
- Condition: Malfunctioned
- Location: Spoilers
- Stage of operation: AP
- How discovered: O
- Nature of condition: J, F
- Precautionary procedure: O

## Discrepancy

FLIGHT 5796 SPOILER AND FLIGHT SPOILER CAUTION MESSAGE.  COULD NOT DUPLICATE. RESET SECU, SYSTEM TEST NORMAL.
